# SDR C2XA09TY172

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,739 hours, 10,034 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Part number: 14575001409
- Part serial: VC1303
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET ATTACH FLANGE HAS CORROSION AROUND 9 NUT PLATE HOLES.  REAMED TO REMOVE CORROSION AND INSTALLED BUSHINGS IAW EC5420-01158.
